# SDR ASOA201708283227

- Difficulty date: August 28, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 21,172 hours, 14,517 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670320773
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ZONAL INSPECTION,  FOUND THE INTERCOSTAL WITH SURFACE CORROSION STRINGER 27L AND RT AND 26LT, BS 364.  THE ATTACH ANGLE AT STRINGER 26L WAS REPLACED.
